# SDR SWAA2022072927133

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULK HEAD ACCESS PANEL 142NW CRACKED/DAMAGED AREA MARKED / [01] REMOVED AFT CARGO FWD BULKHEAD PANEL 142NW IAW AMM 25-52-18.;[02] REMOVED AND REPLACED AFT CARGO BULKHEAD PANEL 142NW IAW AMM 25-52-18.;[03] CARGO PIT TAPE WILL BE INSTALLED ON #39 TTG8R00842GR.;[04] CARGO PIT TAPE WILL BE INSTALLED ON #39 TTG8R00842GR.
